Forcing large complete minors in infinite graphs

نویسندگان

  • Maya Stein
  • José Zamora
چکیده

It is well-known that in finite graphs, large complete minors/topological minors can be forced by assuming a large average degree. Our aim is to extend this fact to infinite graphs. For this, we generalise the notion of the relative end degree, which had been previously introduced by the first author for locally finite graphs, and show that large minimum relative degree at the ends and large minimum degree at the vertices imply the existence of large complete (topological) minors in infinite graphs with countably many ends.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Forcing Large Complete (Topological) Minors in Infinite Graphs

It is well known that in finite graphs, large complete minors/topological minors can be forced by assuming a large average degree. Our aim is to extend this fact to infinite graphs. For this, we generalize the notion of the relative end degree, which had been previously introduced by the first author for locally finite graphs, and show that large minimum relative degree at the ends and large mi...

متن کامل

Normal Tree Orders for Infinite Graphs

A well-founded tree T denned on the vertex set of a graph G is called normal if the endvertices of any edge of G are comparable in T. We study how normal trees can be used to describe the structure of infinite graphs. In particular, we extend Jung's classical existence theorem for trees of height w to trees of arbitrary height. Applications include a structure theorem for graphs without large c...

متن کامل

Sim-width and induced minors

We introduce a new graph width parameter, called special induced matching width, shortly sim-width, which does not increase when taking induced minors. For a vertex partition (A,B) of a graphG, this parameter is based on the maximum size of an induced matching {a1b1, . . . , ambm} in G where a1, . . . , am ∈ A and b1, . . . , bm ∈ B. Classes of graphs of bounded sim-width are much wider than cl...

متن کامل

Unavoidable topological minors of infinite graphs

A graph G is loosely-c-connected, or l-c-connected, if there exists a number d depending on G such that the deletion of fewer than c vertices from G leaves precisely one infinite component and a graph containing at most d vertices. In this paper, we give the structure of a set of l-c-connected infinite graphs that form an unavoidable set among the topological minors of l-c-connected infinite gr...

متن کامل

Excluding infinite minors

Robertson, N., P. Seymour and R. Thomas, Excluding infinite minors, Discrete Mathematics 95 (1991) 303-319. Let K be an infinite cardinal, and let H be either a complete graph with K vertices, or a tree in which every vertex has valency K. What can we say about graphs G which (i) have no minor isomorphic to H, or (ii) contain no sub graph which is a subdivision of H? These four questions are an...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2010